# SDR CA140402011

- Difficulty date: April 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 35,046 hours
- Engine: Allsn 250C30S
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Part number: 7630407020117
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE FLIGHT CREW NOTICED A HIGHER THAN USUAL T5 INDICATION THAT LIMITED THE NR 2 ENGINE TORQUE.  THE ACFT LANDED WITHOUT INCIDENT.  A 5" X 3" PIECE OF SHEET METAL FOUND IN THE ENGINE INLET COMPARTMENT.  AREA INSPECTED AS WAS DISCOVERED THAT THE PIECE OF SHEET METAL HAD COME OFF THE SNOW SHIELD AND BLOCKED THE COMPRESSOR INLET.  NO ENGINE DAMAGE OR ANY FURTHER DAMAGE NOTED.  SNOW SHIELD REPLACED.  ACFT POWER CHECKS CARRIED OUT, SATISFACTORY.
